Volume 9, issue 2 (2009)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Functoriality for the $\mathfrak{su}_3$ Khovanov homology
625

David Clark

The volume conjecture for augmented knotted trivalent graphs
691

Roland van der Veen

Small curvature laminations in hyperbolic $3$–manifolds
723

William Breslin

Cyclic and finite surgeries on Montesinos knots
731

Kazuhiro Ichihara and In Dae Jong

Finite surgeries on three-tangle pretzel knots
743

David Futer, Masaharu Ishikawa, Yuichi Kabaya, Thomas W Mattman and Koya Shimokawa

Novikov homology of HNN–extensions and right-angled Artin groups
773

Dirk Schütz

Stabilization, amalgamation and curves of intersection of Heegaard splittings
811

Ryan Derby-Talbot

An open-closed cobordism category with background space
833

Elizabeth Hanbury

Splitting the spectral flow and the $\mathrm{SU}(3)$ Casson invariant for spliced sums
865

Hans U Boden and Benjamin Himpel

A local calculus for nullhomotopic filling Dehn spheres
903

Gennaro Amendola

Homology of spaces of regular loops in the sphere
935

David Chataur and Jean-François Le Borgne

Surgery formulae for finite type invariants of rational homology $3$–spheres
979

Christine Lescop

A classification of inverse limit spaces of tent maps with a nonrecurrent critical point
1049

Brian E Raines and Sonja Štimac

The $\ell^2$–homology of even Coxeter groups
1089

Timothy A Schroeder

Morse inequalities for orbifold cohomology
1105

Richard Hepworth

The first cohomology of the mapping class group with coefficients in algebraic functions on the $\mathrm{SL}_2(\mathbf{C})$ moduli space
1177

Jørgen Ellegaard Andersen and Rasmus Villemoes

Cap products in string topology
1201

Hirotaka Tamanoi

Volume estimates for equiangular hyperbolic Coxeter polyhedra
1225

Christopher K Atkinson

Publication of this issue is now complete.